# SDR DALA2019071304196

- Difficulty date: July 12, 2019
- Submitted: July 15, 2019
- Operation: Air carrier
- Aircraft: N341NB
- Make and model: Airbus A319-114
- Aircraft serial: 1738
- Aircraft time: 46,818 hours, 24,581 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 16 LT DOOR STOP FITTING 7 LOWER INB HOLE CRACK DIRECTION 5 O'CLOCK. IN PASSENGER CABIN (1 EA). REPLACED INTERCOSTAL FITTING #7 AT FR 16 LT DOOR AS PER ER/A N 579505-14AD REV, ORIGINAL PRI 579505-14 REV 0 SRM A319 51-72-11, 51-42-11 AND DWG #D53112300.
